# SDR CA970506012

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 1321001
- Condition: Leaking
- Location: Mlg Door
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) #2 HYDRAULIC QUANTITY DROPPED TO ZERO WHILE TAXIING TO GATE. CREW REPORTED FLUID DRIPPING FROM #1 ENGINE NACELLE WHEEL WELL. AFT LANDING GEAR DOOR ACTUATOR #1 WHEEL WELL FOUND LEAKING WHILE IN RETRACTED POSITION. ACTUATOR REPLACED.
